# SDR RAIA2010040800001

- Difficulty date: April 8, 2010
- Submitted: April 13, 2010
- Operation: Air carrier
- Aircraft: N808HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145157
- Aircraft time: 24,372 hours, 23,184 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Line
- Condition: Contaminated
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

WHILE IN CRUISE, THE CREW REPORTED RECEIVING AN AIR SPEED COMPARATOR ERROR, ALTIMETER COMPARATOR ERROR, FOLLOWED BY AN ADC 1 FAIL MESSAGE ON THE EICAS.  MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND WATER TO BE IN THE NR 1 PITOT SYSTEM.  THE WATER WAS DRAINED FOLLOWED BY AN OPERATIONAL CHECK OF THE SYSTEM.  NO DEFECTS NOTED.
